# SDR SWIA201437961

- Difficulty date: June 3, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N986SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7967
- Aircraft time: 26,942 hours, 22,140 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY EXIT LIGHT BROKEN.  SERVICE, R & R SERVICE DOOR EMERGENCY EXIT LIGHT ASSY IAW AMM.
